# SDR IPXA1569551

- Difficulty date: September 24, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 21,032 hours, 12,852 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, APU INTAKE AIR DOOR HOUSING SURROUND STRUCTURE AT 1787-1825 S6, INBD AND AFT ANGLES HAVE CORROSION.  REPAIRED SURROUND STRUCTURE AT APU INTAKE HOUSING IAW EA 111314, REV IR.
